# SDR AALA202205132736

- Difficulty date: May 10, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 29,094 hours, 72,825 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SEVERE AIRFRAME VIBRATION ON TAKE OFF, AUTO PILOT STEERED HARD RIGHT WHEN ENGAGED, FLIGHT CONTROL PAGE INDICATED LEFT SPOILERS EXTENDED. NO ECAM MESSAGES. EMERGENCY DECLARED, RETURNED TO PHX LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
